# SDR QMLA2012090612146

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N222LN
- Make and model: Bell 222U
- Aircraft serial: 47544
- Aircraft time: 5,478 hours, 3,977 cycles
- Engine: Lyc LTS101*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK, A CRACK IN A PRE-EXISTING SKIN REPAIR LOCATED ON THE TOP DECK OF THE HELICOPTER BETWEEN THE SYS 1 AND 2 HYD FILTER MANIFOLDS AT APPROX BS 233. ON REMOVAL OF CRACKED PATCH, A TWO PART CRACK APPROX 5 INCHES RUNNING FORE & AFT WAS UNCOVERED IN THE ACFT SKIN UNDERNEATH.  OPEN
